# SDR YENA20160510442

- Difficulty date: May 10, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000257
- Aircraft time: 21,081 hours, 13,123 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE AT HEAVY CHECK STATION, CORROSION WAS FOUND ON AFT WET AREA RT SEAT TRACK BEAM FR84, RBL 10". REFERENCE EAMS NR 00187, CORROSION WAS REMOVED. NEW DOUBLER WAS FABRICATED AND INSTALLED.
